arrow
Volume 35, Number 6
Previous Issue Next Issue

Xiao Li, Zhonghua Qiao & Hui Zhang

10.4208/jcm.1611-m2016-0517

J. Comp. Math., 35 (2017), pp. 693-710.

Preview Full PDF 634 12614 Abstract

Bin Wang, Xinyuan Wu, Fanwei Meng & Yonglei Fang

10.4208/jcm.1611-m2016-0596

J. Comp. Math., 35 (2017), pp. 711-736.

Preview Full PDF 626 13871 Abstract

Qiujin Peng, Zhonghua Qiao & Shuyu Sun

10.4208/jcm.1611-m2016-0623

J. Comp. Math., 35 (2017), pp. 737-765.

Preview Full PDF 621 12173 Abstract

Haiyan Yuan, Jihong Shen & Cheng Song

10.4208/jcm.1612-m2016-0560

J. Comp. Math., 35 (2017), pp. 766-779.

Preview Full PDF 604 12784 Abstract

Kai Liu, Xinyuan Wu & Wei Shi

10.4208/jcm.1612-m2016-0604

J. Comp. Math., 35 (2017), pp. 780-800.

Preview Full PDF 595 13520 Abstract

Xiuling Yin, Chengjian Zhang & Yanqin Liu

10.4208/jcm.1612-m2016-0677

J. Comp. Math., 35 (2017), pp. 801-813.

Preview Full PDF 611 12446 Abstract

Xinchun Li

10.4208/jcm.1701-m2016-0717

J. Comp. Math., 35 (2017), pp. 814-827.

Preview Full PDF 706 12454 Abstract

Yingxia Xi & Xia Ji

10.4208/jcm.1701-m2015-0443

J. Comp. Math., 35 (2017), pp. 828-838.

Preview Full PDF 601 11947 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard